×

Reducibility of the families of O-dimensional schemes on a variety. (English) Zbl 0227.14006


MSC:

14C05 Parametrization (Chow and Hilbert schemes)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Fogarty, J.: Algebraic families on an algebraic surface. AJM90, 511-521 (1968). · Zbl 0176.18401
[2] Hartshorne, R.: Connectedness of the Hilbert scheme. Publ. Math. de I.H.E.S.29, 261-304 (1966). · Zbl 0171.41502
[3] Iarrobino, A.: Families of ideals in the ring of power series in two variables, Ph.D. Thesis, MIT, Cambridge, MA (1970) (to appear).
[4] Iarrobino, A.: An algebraic bundle overP 1 that is not a vector bundle (to appear). · Zbl 0268.14005
[5] Iarrobino, A.: The type of an ideal in a local ring (to appear). · Zbl 0227.14006
[6] Mumford, D.: Geometric invariant theory. Ergebnisse der Mathematik, N. F. Bd. 34. Berlin-Heidelberg-New York: Springer 1965. · Zbl 0147.39304
[7] Zariski, O., Samuel, P.: Commutative algebra, vol. II. Princeton: Von Nostrand 1960. · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.